# SDR SWAA2024021640897

- Difficulty date: January 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867 S3-4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS 867 BETWEEN S-3R TO S-4R AT PASSENGER CABIN EXACTLY LOCATION:CRACK BRACKET LOCATED BS 867 BETWEEN S- 2R TO S-3R AT PASSENGER CABIN 2024-48782<[01] REPLACED BRACKET LOCATED BS 867 BETWEEN S-2R TO S-3R AT PASSENGER CABIN IAW B737-800 SRM: 51-10-02 ITEM 9 AND SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE IAW B737-800 SRM 53-00-07-1A-1;[02] TASK COMPLETED
